Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the definition of significant multiplicity for continuous transformations


Author: Earl J. Mickle
Journal: Trans. Amer. Math. Soc. 82 (1956), 440-451
MSC: Primary 28.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0079074-4
MathSciNet review: 0079074
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, Caratterizzazione analitica delle superficie continue di area finita secondo Lebesgue, Annali della R. Scuola Normale Superiore di Pisa (2) vol. 10 (1941) pp. 253-294 and vol. 11 (1942) pp. 1-42. MR 0018213 (8:257i)
  • [2] -, On the representation of surfaces, Amer. J. Math. vol. 72 (1950) pp. 335-346. MR 0034450 (11:588c)
  • [3] H. Federer, Surface area. II, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 438-456. MR 0010611 (6:45a)
  • [4] -, Measure and area, Bull. Amer. Math. Soc. vol. 58 (1952) pp. 306-378. MR 0049289 (14:149e)
  • [5] E. J. Mickle, Lebesgue area and Hausdorff measure, Rend. Circ. Mat. Palermo, Series II, Tomo IV (1955) pp. 205-236. MR 0074497 (17:595e)
  • [6] T. Rado, Length and area, Amer. Math. Soc. Colloquim Publications, vol. 30, 1948. MR 0024511 (9:505g)
  • [7] -, Two-dimensional concepts of bounded variation and absolute continuity, Duke Math. J. vol. 14 (1949) pp. 587-608. MR 0022593 (9:231b)
  • [8] -, On essentially absolutely continuous plane transformations, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 629-632. MR 0029975 (10:691c)
  • [9] -, On multiplicity functions associated with Lebesgue area, Rend. Circ. Mat. Palermo, Series II, Tomo IV (1955) pp. 219-236. MR 0074498 (17:595f)
  • [10] J. W. T. Youngs, A reduction theorem concerning the representation problem for Fréchet varieties, Proc. Nat. Acad. Sci. U.S.A. vol. 32 (1946) pp. 328-330. MR 0018219 (8:259a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.0X

Retrieve articles in all journals with MSC: 28.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0079074-4
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society